Stability of tautological vector bundles on Hilbert squares of surfaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 127-138
@article{RSMUP_2010__124__127_0,
     author = {Schlickewei, Ulrich},
     title = {Stability of tautological vector bundles on Hilbert squares of surfaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {127-138},
     zbl = {1208.14036},
     mrnumber = {2752679},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__127_0}
}
Schlickewei, Ulrich. Stability of tautological vector bundles on Hilbert squares of surfaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 127-138. http://www.numdam.org/item/RSMUP_2010__124__127_0/

[D] G. Danila, Sur la cohomologie d'un fibré tautologique sur le schéma de Hilbert d'une surface, J. Alg. Geom., 10 (2001), pp. 247--280. | MR 1811556 | Zbl 0988.14011

[Fo] J. Fogarty, Algebraic families on an algebraic surface, Am. J. Math., 90 (1968), pp. 511--521. | MR 237496 | Zbl 0176.18401

[Fu] W. Fulton, Intersection theory, Erg. Math., 3. Folge, Band 2, 2nd ed., Springer (1998). | MR 1644323 | Zbl 0541.14005

[G] A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J., 9 (1957), pp. 119--221. | MR 102537 | Zbl 0118.26104

[GHJ] D. Joyce - D. Huybrechts - M. Gross, Calabi-Yau manifolds and related geometries, Universitext, Springer (2002). | MR 1963559 | Zbl 1001.00028

[HL] D. Huybrechts - M. Lehn, The geometry of moduli spaces of sheaves, Cambridge Math. Libr., 2nd ed., Cambridge University Press (2010). | MR 2665168 | Zbl pre05765056

[Ma] E. Markman, On the monodromy of moduli spaces of sheaves on K3 surfaces, J. Alg. Geom., 17 (2008), pp. 29--99. | MR 2357680 | Zbl 1185.14015

[Mi] E. Mistretta, Some constructions around stability of vector bundles on projective varieties, PhD Thesis, Univ. Paris VII (2006).

[Mu] S. Mukai, On the moduli space of bundles on a K3 surface, In: Vector Bundles on Algebraic Varieties, Oxford University Press (1987), pp. 341--413. | MR 893604 | Zbl 0674.14023

[OG] K. O'Grady, The weight two Hodge structure of moduli spaces of sheaves on a K3 surface, J. Alg. Geom., 4 (1997), pp. 599--644. | MR 1487228 | Zbl 0916.14018